MAUDE Adverse Event Report: ROI CPS, LLC REGARD; MAJOR PACK

ROI CPS, LLC REGARD; MAJOR PACK
Model Number GS00086V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted by our firm.Roi cps, llc kits were observed from receiving through handling, storage, and use of the kits at the user facility with user facility staff present.The conclusions drawn and storage and handling recommendations to the facility are attached to this report for reference.
 
Event or Problem Description
Hole discovered in vented bag.

Brand Name
REGARD
Common Device Name
MAJOR PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key18756812
Report Number3014527682-2024-00008
Device Sequence Number6280656
Product Code LRO
UDI-Device Identifier10194717113829
UDI-Public10194717113829
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/15/2025
Device Model NumberGS00086V
Device Catalogue Number880086022
Device Lot Number98780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown